Author Topic: Am I the only one?  (Read 163 times)

[Buddie]

Am I the only one?
« on: May 20, 2022, 04:39:44 pm »
Who is having such an unsuccessful taper with legitimate life threatening symptoms that it is literally impossible to come off this drug? I feel as if I'm the only one. I know people who feel as if they are dying but they know they aren't -- and then there are people who assure me that I'm not dying and that I can't die from this. But they are absolutely wrong in my case.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Am I the only one?
« Reply #1 on: May 20, 2022, 05:15:08 pm »
What are your "legitimate life-threatening" symptoms? Who says they're legitimately life-threatening? If you think they're life-threatening have you consulted a doc?

We all felt bad, Tess. Some of us felt very very very bad. But we soldiered on . . . aching and crying and panicking and vomiting . . . dissociated and depersonalized . . . short of sleep, short of patience, short of hope . . . but we carried on. And finally our tapers were over. Whew. None of us (that I'm aware of) died.

If your s/x are preventing your carrying on with your taper, maybe get them checked out by a doc?

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Am I the only one?
« Reply #2 on: May 20, 2022, 05:27:06 pm »
What are your "legitimate life-threatening" symptoms? Who says they're legitimately life-threatening? If you think they're life-threatening have you consulted a doc?

We all felt bad, Tess. Some of us felt very very very bad. But we soldiered on . . . aching and crying and panicking and vomiting . . . dissociated and depersonalized . . . short of sleep, short of patience, short of hope . . . but we carried on. And finally our tapers were over. Whew. None of us (that I'm aware of) died.

If your s/x are preventing your carrying on with your taper, maybe get them checked out by a doc?

[...]

I'm not looking for someone to tell me that I'm not dying from this taper or that I won't die, which is what you're doing. I'm looking for people who also have extreme situations as I do. It's not a question of merely feeling bad and pushing through. I'm looking for others who can't push through because major body functions cease to work. And yes I've had every possible test done by both functional and conventional doctors, specialists etc. Legitimate life threatening conditions would be total muscle and CNS failure, convulsions, and going unconscious as a result (that's just to start). 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Am I the only one?
« Reply #3 on: May 20, 2022, 10:58:07 pm »
Well then Tess you need to be in a hospital if that is what is going on!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Am I the only one?
« Reply #4 on: May 21, 2022, 01:00:02 am »
It would help us understand your situation better if you put your medication history and benzo taper information in your signature, here are the instructions. Add your history/signature 

If you do this then maybe someone with a similar drug and medical history would see it and be able to respond to your concerns.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.